# SDR AALA20101123AFW01

- Difficulty date: November 18, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N329AA
- Make and model: Boeing 767223
- Aircraft serial: 22329
- Aircraft time: 93,168 hours, 17,675 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN AFT PRESSURE BULKHEAD APPROXIMATELY 28 INCHES FROM CENTER AT STATION 1590 BETWEEN STRINGERS 4 AND 5 RIGHT.  ACCOMPLISHED REPAIR PER EA B767-53-014135.
